# SDR ASAA2015082012954

- Difficulty date: August 20, 2015
- Submitted: August 24, 2015
- Operation: Air carrier
- Aircraft: N708AS
- Make and model: Boeing 737490
- Aircraft serial: 28895
- Aircraft time: 50,255 hours, 28,126 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Part number: 69165003
- Condition: Bent
- Location: Bs 727a-727b
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO COMPARTMENT, LT FLOOR SUPPORT INTERCOSTAL BS 727A-727B IS BENT.  ACFT GROUNDED.  R & R FLOOR SUPPORT INTERCOSTAL AT BS 727A-727B IAW SRM 51-10-02, PARA NR 8 SRM 51-40-05 , DWG 69-16500 REV:D AND REAPPLIED CIC IAW AMM 51-21-91.
